# SDR HEEA0010989

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2277A
- Make and model: Bell 206B-3
- Aircraft serial: 3630
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER UNIT HEATS UP, RECEIVER SENSE DECREASES. PERFORMED PRELIMINARY INSPECTION, FOUND AFTER UNIT HEATS UP AND IS TURNED OFF AND BACK ON UNIT RECEIVER BUT NO TRANSMIT.  TROUBLESHOT AND REPLACED TRANSISTOR Q417, Q418, Q419, REPLACED R472 VARIABLE RESISTOR, REPAIRED.  HEATED AND VIBRATED UNIT,BENCH CHECK GOOD.
